# SDR SWAA2014052728334

- Difficulty date: October 17, 2010
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 64,218 hours, 52,726 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER AFT SPAR LOWER SURFACE SKIN CRACKED AT STATION 125.  REPAIRED SKIN IAW SRM.
